GALASSO ANDREA

Ruolo: 
Assegnista di ricerca
Settore scientifico disciplinare: 
GEOMETRIA (MAT/03)

Didattica

Pubblicazioni

  • Galasso, A., & Paoletti, R. (In corso di stampa). Equivariant Asymptotics of Szegő kernels under Hamiltonian SU(2)-actions. THE ASIAN JOURNAL OF MATHEMATICS. Dettaglio
  • Galasso, A., & Paoletti, R. (2019). Equivariant asymptotics of Szegö kernels under Hamiltonian U(2) -actions. ANNALI DI MATEMATICA PURA ED APPLICATA, 198(2), 639-683. Dettaglio
  • Galasso, A., & Paoletti, R. (2019). Hamiltonian U(2)-actions and Szegö kernel asymptotics. In The 32nd International Colloquium on Group Theoretical
    Methods in Physics (Group32). IOP Publishing.
     Dettaglio
  • Galasso, A., & Spera, M. (2016). Remarks on the geometric quantization of Landau levels. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, 13(10). Dettaglio